# SDR HEEA966881

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5427S
- Make and model: Skrsky S76A
- Aircraft serial: 760168
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 5035P2P44
- Condition: Erratic
- Location: Cockpit Encode
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENCODER HAS A ERRATIC OUTPUT.
